Aa
A
A
Close
Avatar universal
IUD, misoprostol, nausea after 4 days
I had a nightmare experience with misoprostol prior to an IUD insertion: severe pain and vomiting.  The IUD insertion was practically painless though.  It has been about 4 days since the insertion and I am still feeling very faint and uncomfortably nauseous.  Is this a common side effect to a small dose of misoprostol?  I have had unprotected sex with my long term boyfriend since the insertion, with no pain, but am worried about:
1) infection
2) pregnancy
3) the length of time for misoprostol side effects to last.

Is this normal?!
I'm very uncomfortable.
Cancel
2 Answers
Page 1 of 1
Avatar universal
nausea and lightheadedness are still there, 9 days after insertion.  strong cramping and a fever of 100 degrees F for only one day, three days ago.

just looking for recommendations.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
563773 tn?1374250139
Hello,
Did you use misoprostol for abortion or did your gynecologist use it to soften the cervix before insertion of IUD? If you used it for abortion then get an ultrasound uterus done to check whether the abortion is complete or not. Otherwise the possibility of an infection also needs to be ruled out.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources